# SDR GTIA2019051403343

- Difficulty date: May 14, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 28,172 hours, 13,051 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES REAR OF AIRCRAFT FA NEEDED MEDICAL KIT. PERFORMED TSM PROCEDURES IAW AMM 05-50-00 NO ODOR OR FAULTS NOTED AIRCRAFT OK FOR SERVICE FA CREW FOR ENGINES.
